# SDR HNAA2015041700136

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 56,675 hours, 62,428 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Condition: Smoke
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSCREEN HAD SMOKE VISIBLE FROM TERMINAL BLOCK.  CREW SELECTED OFF.  FOUND L1 TERMINAL LOOSE AND EVIDENCE OF ARCING AND DISCOLORATION ON TERMINAL BLOCK. TIGHTENED HARDWARE.  NO OTHER HIDDEN DAMAGE NOTED.
